# SDR HALA2011052200218

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,749 hours, 18,209 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500070101
- Part serial: B03060
- Condition: Malfunctioned
- Location: Radar Altimeter
- Part time: 8,512 hours, 1,477 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FRM CODE EICAS MESSAGE "GEAR NOT DOWN" DURING DESCENT WITH THROTTLES AT 26,000.  TROUBLE SHOT IAW FIM 31-51-00/101, FIG 109A.  LT RA ALREADY ON DMI- BITE OF ALTIMETER SHOWS RA FAIL .  REPLACED LT RA IAW AMM 34-33-01, ALL CHECKS GOOD.
